Alert archive / Pennsylvania / Winter Weather Advisories in 2015
Winter Weather Advisory 22, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Mar 31, 2015, 3:39 AM EDT for Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey. It took effect at Mar 31, 2015, 12:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2015, 3:39 AM EDT (07:39 UTC)
- In effect from
- Mar 31, 2015, 12:00 PM EDT
- Expired
- Mar 31, 2015, 10:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1620 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
266 WWUS41 KPHI 310739 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 AM EDT TUE MAR 31 2015 NJZ001-PAZ054-055-312100- /O.NEW.KPHI.WW.Y.0022.150331T1600Z-150401T0200Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 339 AM EDT TUE MAR 31 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING. * LOCATIONS...THE POCONOS AND SUSSEX COUNTY NEW JERSEY. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 4 INCHES. HIGHEST TOTALS IN THE HIGHER TERRAIN AND ON UNPAVED SURFACES. * TIMING...RAIN AND SNOW SHOULD START AROUND MIDDAY AND THEN CHANGE TO SNOW IN HIGHER TERRAIN LOCATIONS QUICKLY. THE CHANGE TO SNOW WILL WORK ITS WAY INTO THE VALLEYS LATER THIS AFTERNOON AND EVENING. * IMPACTS...EXPECT A SLOWER AFTERNOON AND EVENING COMMUTE. SLUSHY ACCUMULATIONS ARE LIKELY ON LESS TRAVELED ROADWAYS AND ALSO ON BRIDGES AND OVERPASSES. VISIBILITIES WILL BE REDUCED AT TIMES UNDER A MILE. * TEMPERATURES...IN THE LOWER TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
3 follow-up statements
858 WWUS41 KPHI 311652 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1252 PM EDT TUE MAR 31 2015 NJZ001-311800- /O.CAN.KPHI.WW.Y.0022.000000T0000Z-150401T0200Z/ SUSSEX- INCLUDING THE CITY OF...NEWTON 1252 PM EDT TUE MAR 31 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE WINTER WEATHER ADVISORY. PRECIPITATION IS ADVANCING INTO THE AREA SLOWER THAN EXPECTED, AND TEMPERATURES HAVE ALREADY RISEN INTO THE 40S. WHILE SOME SNOW MAY STILL OCCUR INTO THIS EVENING BEFORE THE PRECIPITATION ENDS, ANY ACCUMULATION IS EXPECTED TO BE LESS THAN TWO INCHES. $$ PAZ054-055-010200- /O.CON.KPHI.WW.Y.0022.000000T0000Z-150401T0200Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 1252 PM EDT TUE MAR 31 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * LOCATIONS...THE POCONOS. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 4 INCHES. HIGHEST TOTALS IN THE HIGHER TERRAIN AND ON UNPAVED SURFACES. * TIMING...SOME LIGHT RAIN AND SNOW IS EXPECTED EARLY THIS AFTERNOON, WITH STEADIER PRECIPITATION ANTICIPATED FROM THE LATE AFTERNOON INTO THIS EVENING. A TRANSITION TO ALL SNOW IS EXPECTED FIRST IN HIGHER TERRAIN LOCATIONS, WITH A TRANSITION TO SNOW INTO THE VALLEYS BY EARLY EVENING. * IMPACTS...EXPECT A SLOWER LATE AFTERNOON AND EVENING COMMUTE. SLUSHY ACCUMULATIONS ARE LIKELY ON LESS TRAVELED ROADWAYS AND ALSO ON BRIDGES AND OVERPASSES. VISIBILITIES WILL BE REDUCED AT TIMES UNDER A MILE. * TEMPERATURES...IN THE LOWER TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ KLINE
307 WWUS41 KPHI 311938 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT TUE MAR 31 2015 PAZ054-055-010200- /O.CON.KPHI.WW.Y.0022.000000T0000Z-150401T0200Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 338 PM EDT TUE MAR 31 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * LOCATIONS...THE POCONOS. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF UP TO 3 INCHES... * TIMING...ANY MIX OF RAIN AND SNOW WILL TRANSITION TO ALL SNOW BY EVENING WITH PERIODS OF SNOW ENDING BY LATE EVENING. * IMPACTS...EXPECT A SLOWER LATE AFTERNOON AND EVENING COMMUTE. SLUSHY ACCUMULATIONS ARE LIKELY ON LESS TRAVELED ROADWAYS AND ALSO ON BRIDGES AND OVERPASSES. VISIBILITIES WILL BE REDUCED AT TIMES UNDER A MILE. THE HIGHEST ACCUMULATIONS WILL BE IN THE HIGHER TERRAIN. * TEMPERATURES...IN THE LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
708 WWUS41 KPHI 010149 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 949 PM EDT TUE MAR 31 2015 PAZ054-055-010300- /O.EXP.KPHI.WW.Y.0022.000000T0000Z-150401T0200Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 949 PM EDT TUE MAR 31 2015 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... PRECIPITATION HAS MOVED OUT OF THE AREA, BUT ROADS, ESPECIALLY SIDE ROADS COULD BE SLIPPERY. EXERCISE CAUTION IF VENTURING OUT TONIGHT. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Mar 31, 1:09 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Mar 31, 1:09 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 109 AM EDT TUE MAR 31 2015 .SYNOPSIS... A FAST MOVING LOW PRESSURE SYSTEM SHOULD SWEEP THROUGH THE AREA LATER TODAY. A HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION FOR WEDNESDAY AND MOVE OFFSHORE ON THURSDAY. THE NEXT COLD FRONT SHOULD MOVE THROUGH THE REGION LATE FRIDAY. A SECONDARY COLD FRONT SHOULD MOVE THROUGH THE AREA LATE SATURDAY FOLLOWED BY A HIGH PRESSURE SYSTEM FOR THE START OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... FOR THIS ESTF UPDATE WE EXTENDED PCPN CHANCES DEEPER INTO THE OVERNIGHT CLOSE TO THE INTERSTATE 80 CORRIDOR. SOME SLIGHT TEMPERATURE ADJUSTMENTS WERE MADE BASED ON CURRENT OBS. THE S/WV CROSSING THE REGION HAS TOUCHED OFF AN AREA OF PRECIP OVER NRN AREAS. IT HAS BEEN PREDOMINANTLY RAIN, THOUGH SOME SN WAS REPORTED IN THE POCONOS. EXPECT THIS PRECIP TO CONTINUE FOR THE NEXT FEW HOURS. THIS PRECIP IS SUPPORTED BY THE HRRR. HAVE INTRODUCED SOME LOW POPS ACRS THE NRN TIER ACCORDINGLY. HAVE ALSO INCREASED CLOUD COVER IN THIS AREA. ONCE THIS PRECIP MOVES THRU, EXPECT A DRY NIGHT AND A QUIET NIGHT ELSEWHERE. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/... A FAST MOVING CLIPPER SYSTEM WILL BE GOOD FOR ABOUT 6 HOURS OF PRECIPITATION ACROSS THE AREA TUESDAY. THE GOOD NEWS IS THAT MOST AREAS WILL HAVE RAIN. ONLY THE HIGHER ELEVATIONS OF THE SRN POCONOS WILL HAVE SNOW TUE WITH A SMALL ACCUMULATION...1 TO 2 INCHES POSSIBLE. THE PRECIPITATION WILL ARRIVE ACROSS THE WEST DURING THE LATE MORNING AND WILL OVERSPREAD THE DEL VALLEY/DELMARVA AND NJ BY AFTERNOON. OVERALL QPF OF ABOUT 0.25 EXPECTED. HIGH TEMPERATURES TUE WILL RANGE FROM THE LOW/MID 40S NORTH TO THE MID 50S SOUTH. HIGHS WILL REMAIN CLOSER TO THE MID 30S OVER THE HIGHER ELEVATIONS NORTH. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... LONG TERM BEGINS WITH A SPLIT FLOW PATTERN AND THE DEPARTING CLIPPER SYSTEM, BUT BY THE END OF THE WEEK WE SEE THE UPPER LEVEL PATTERN TRANSITION TO MORE OF A ZONAL FLOW PATTERN. TUESDAY NIGHT...CLIPPER SYSTEM EXITS. MODELS ARE IN RELATIVELY GOOD AGREEMENT OF HOW QUICKLY IT WILL EXIT (WITH PRECIP CUTTING OFF FOR ALL BUT COASTAL AREAS BY 06Z), EVEN THOUGH THERE REMAIN SOME MINOR DIFFERENCES WITH THE TRACK OF THE LOW. WEDNESDAY AND THURSDAY...SURFACE HIGH BUILDS OVER OUR REGION WEDNESDAY, BUT QUICKLY SHIFTS OFF SHORE. AS IT DOES SO, LOW LEVEL FLOW WILL BECOME MORE SOUTHERLY AND SOUTHWESTERLY RESULTING IN SIGNIFICANT WARM AIR ADVECTION. HIGHS ON THURSDAY SHOULD BE ABOUT 10 TO 15 DEGREES HIGHER THAN WEDNESDAY, AND ABOVE NORMAL! THURSDAY NIGHT INTO SATURDAY...MODELS CAME INTO CONSIDERABLY BETTER AGREEMENT OVER THE LAST 24 HOURS, WITH THE GFS GENERALLY TRENDING MORE TOWARDS THE ECMWF SOLUTION. MODELS ARE IN RELATIVELY GOOD CONSENSUS THAT WE WILL STAY IN THE WARM SECTOR THURSDAY NIGHT INTO EARLY FRIDAY UNTIL THE INITIAL COLD FRONT SLOWLY SLIDES THROUGH FRIDAY AFTERNOON INTO FRIDAY NIGHT. THROUGH THIS TIME THOUGH, A WEAK UPPER LEVEL SHORT WAVE TROUGH, AND BEING UNDER THE RIGHT REAR QUADRANT OF AN UPPER LEVEL JET WILL ALLOW FOR SOME CHANCES OF RAIN EVEN BEFORE THE FRONT ENTERS THE REGION. CHANCE FOR RAIN CONTINUE WITH THE PASSAGE OF THE FRONT AND AS THE NEXT UPPER LEVEL JET APPROACHES THE REGION. SUNDAY INTO MONDAY...STILL CONSIDERABLE UNCERTAINTY HOW QUICKLY THE NEXT COLD FRONT WILL MOVE INTO THE REGION, AND WHEN IT DOES IF THERE WILL BE ANY PRECIPITATION. FOR NOW, CONTINUED TO KEEP THE FRONTAL PASSAGE DRY AS THERE WILL BE LIMITED OPPORTUNITY FOR MOISTURE ADVECTION BETWEEN THE TWO FRONTAL PASSAGES. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. THE 06Z TAFS WILL BRING ALL OF OUR SITES TO LOW MVFR OR IFR CONDITIONS THIS AFTERNOON WITH A HIGH DEGREE OF UNCERTAINTY ABOUT THE WIND DIRECTIONS THIS AFTERNOON AND EARLY EVENING. REST OF THE OVERNIGHT VFR WITH SOME MID TO HIGH LEVEL CLOUDS. LIGHT WEST WINDS. THIS MORNING A MID LEVEL CIG ARRIVING, SOME RAIN POSSIBLE LATE AT KABE AND KRDG. SOUTH TO SOUTH WEST WINDS AVERAGING 5 TO 10 KNOTS. THIS AFTERNOON AT KABE AND KRDG CIGS AND VSBYS LOWERING TO IFR. RAIN MAY MIX WITH OR CHANGE TO SNOW LATE. ESP KABE. TARMAC ACCUMS NOT EXPECTED. LOCAL KPHL AIRPORTS RAIN ARRIVES AND CIGS AND VSBYS LOWERING TO THE BORDER BETWEEN MVFR AND IFR CONDITIONS. KMIV AND KACY SIMILAR EVOLUTION, BUT LATER IN THE AFTERNOON. WINDS WILL BE TRICKY AS IT DEPENDS UPON THE TRACK OF THE LOW. WE ARE EXPECTING IT TO PASS TO THE SOUTH OF ALL THE TERMINALS ACROSS DELMARVA. THERE WILL BE A SLOW BACKING OF THE WINDS FROM SOUTH TO NORTHEAST AS THE AFTERNOON PROGRESSES. SPEEDS SHOULD BE AROUND 10 KNOTS. THIS EVENING, CONDITIONS BOTTOMING EAST OT IFR EARLY AND THEN IMPROVING CONDITIONS THE REST OF THE EVENING. PCPN SHOULD END BY 04Z ALL TERMINALS. WINDS WILL CONTINUE TO BACK TOWARD THE NORTH AND THEN NORTHWEST WITH AVERAGE SPEEDS AROUND 10 KNOTS, BUT SOME GUSTINESS TO AROUND 20 KNOTS FROM THE KPHL AIRPORTS SOUTHEASTWARD. OVERNIGHT IMPROVING CONDITIONS CONTINUING WITH A VFR CIG BECOMING CLEAR AND NORTHWEST WINDS AVERAGING AROUND 10 TO 15 KNOTS. OUTLOOK... WEDNESDAY THROUGH THURSDAY...GENERALLY VFR CONDITIONS. BREEZY SOUTHWESTERLY WINDS LATER ON THURSDAY. THURSDAY NIGHT THROUGH FRIDAY NIGHT...MVFR CONDITIONS EXPECTED WITH RAIN SHOWERS. SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY MORNING AS THE FRONT MOVES THROUGH. SATURDAY...CONDITIONS IMPROVING AS PRECIPITATION MOVES OUT. && .MARINE... BASED ON THE LATEST OBSERVATIONS, ALL FLAGS WILL BE DROPPED WITH THE LATEST FCST UPDATE. OVERALL, A W WIND IS ANTICIPATED AND COULD GUST AS HIGH AS 20 KT, BUT EVEN THAT HAS BEEN GENEROUS SUB-SCA LATE AFTER THAT AND INTO TUE MORNING. THE NEXT CLIPPER TUE COULD ONCE AGAIN PRODUCE SCA WINDS TUE AFTERNOON INTO THE EVENING. OUTLOOK... TUESDAY NIGHT...WINDS AND SEAS SHOULD REMAIN JUST BELOW SCA CRITERIA. WEDNESDAY...SUB SCA CONDITIONS EXPECTED. THURSDAY THROUGH FRIDAY...SOUTHERLY AND SOUTHWESTERLY WINDS WILL LIKELY INCREASE ABOVE 25 KT FOR AT LEAST PART OF THIS PERIOD. SEAS ON THE OCEAN WILL LIKELY INCREASE TO SCA CRITERIA AS WELL. AGREE WITH PREVIOUS SHIFT THAT WAVE WATCH GUIDANCE IS A BIT TOO HIGH FOR WAVE HEIGHTS WITH THIS PATTERN, SO UNDERCUT GUIDANCE SLIGHTLY. SATURDAY...CONSIDERABLE UNCERTAINTY, BUT WAVES ABOVE 5 FT ARE POSSIBLE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...JOHNSON NEAR TERM...GIGI/NIERENBERG/O'HARA SHORT TERM...O'HARA LONG TERM...JOHNSON AVIATION...GIGI/JOHNSON MARINE...JOHNSON/NIERENBERG/O'HARA
Hazardous weather outlook, Mar 30, 3:40 PM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EDT MON MAR 30 2015 NJZ001-007>009-PAZ054-055-060>062-101-103-105-311945- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 340 PM EDT MON MAR 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW IS LIKELY TUESDAY AND TUESDAY EVENING PRIMARILY IN THE HIGHER TERRAIN OF THE POCONOS AND NORTHWEST NEW JERSEY. UP TO TWO INCHES OF ACCUMULATION IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ010-012>027-PAZ070-071-102-104- 106-311945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 340 PM EDT MON MAR 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-311945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 PM EDT MON MAR 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:44 AM EDT | Small Craft Advisory | PHI | 29 hr |
Nearby
Winter Weather Advisories in Pennsylvania, 2015Winter Weather Advisories in New Jersey, 2015Every winter weather advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.